MathSciNet Relay Station
MathSciNet bibliographic data
MR703810 46L10 (16A30 20C07)
Popa, Sorin Orthogonal pairs of $\ast $-subalgebras in finite von Neumann algebras. J. Operator Theory 9 (1983), no. 2, 253–268.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement